Journal of Mathematical Sciences

, Volume 203, Issue 6, pp 873–883

Probabilistic Properties of Topologies of Minimal Fillings of Finite Metric Spaces

Article

DOI: 10.1007/s10958-014-2179-2

Cite this article as:
Salnikov, V. J Math Sci (2014) 203: 873. doi:10.1007/s10958-014-2179-2
  • 31 Downloads

Abstract

In this work, we provide a way to introduce a probability measure on the space of minimal fillings of finite additive metric spaces as well as an algorithm for its computation. The values of probability, obtained from the analytical solution, coincide with the computer simulation for the computed cases. Also the developed technique makes it possible to find the asymptotic of the ratio for families of graph structures.

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Lomonosov Moscow State UniversityMoscowRussia
  2. 2.Yaroslavl State University, Delone Laboratory of Discrete and Computational GeometryYaroslavlRussia

Personalised recommendations